MAUDE Adverse Event Report: JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD. 3006356043 DURALOC SECTOR SERIES 52OD; HIP ACETABULAR CUP

JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD. 3006356043 DURALOC SECTOR SERIES 52OD; HIP ACETABULAR CUP
Catalog Number 124580049
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the device was found less than 52mm after tested and could not use.The device's standard size is 52mm.
 
Additional Manufacturer Narrative
It was reported that the device was found less than 52mm after tested and could not use.The device's standard size is 52mm.The reported event has been evaluated and will be monitored.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Additional narrative: depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DURALOC SECTOR SERIES 52OD
Common Device Name
HIP ACETABULAR CUP
Manufacturer (Section D)
JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD. 3006356043
no.299 changyang st
suzhou industrial park
suzhou, jiangsu IN 21512 -6
CH  21512-6
MDR Report Key6979290
Report Number1818910-2017-27510
Device Sequence Number444837
Product Code LPH
UDI-Device Identifier10603295019589
UDI-Public10603295019589
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K961186
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number124580049
Device Lot NumberD15090303
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2017
Initial Date Received by Manufacturer 09/26/2017
Supplement Date Received by Manufacturer11/01/2017
11/01/2017
12/14/2017
Initial Report FDA Received Date10/26/2017
Supplement Report FDA Received Date11/03/2017
11/06/2017
12/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR